# SDR DALA2020012290497

- Difficulty date: January 18, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 81,428 hours, 35,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EXIT DOOR PULL HANDLE LIGHT INOP, RELAMPED LEFT FWD OVERWING EXIT DOOR PULL HANDLE LIGHT ASSEMBLY
